Ask The Doctor > Questions & Answers > Fat burner and test booster -shortness of breath.

Fat burner and test booster -shortness of breath.

Patient: I am working out constantly for over 10 years and have been using fat burners and testosterone boosters for all this time.Lately,about a year ago I started to have a shortness of breath and light headed every time I am using those supplements.I did checked up my heart,brain and other vital organs with neurologist,cardiologist and family doctors and they didn’t found anything wrong with me.I am missing my supplements,because with out them I have no motivation and energy to work out.Help.

 

 

Doctor: Thank you for your question. It is likely that you developed a sensitivity to these products. ‘Fat burner’ supplements o ften contain large amounts of caffeine and can cause increased heart rate, irritability and lack of sleep. Testosterone boosters contain a multitude of alternative supplements that are not completely approved by the FDA for their efficacy and safety. We recommend that, since you are experiencing symptoms from using these supplements, do not use them. It is likely that your lack of energy and motivation could be related to withdrawal from the use of these. Furthermore, since you have been cleared of any illness by your doctors, you may be a suffering from a psychological problem such as depression. We recommend that you follow up with your family doctor to determine if it is necessary for you to be evaluated for depression.Thank you for consulting AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment